On complex multiplicative integration
MetadataShow full item record
CitationBashirov, A. E. & Norozpour, S. (2017). On complex multiplicative integration. TWMS Journal Of Applied And Engineering Mathematics, 7(1), 82-93.
In the present paper, we extend the multiplicative integral to complex-valued functions of complex variable. The main difficulty in this way, that is, the multi-valued nature of the complex logarithm is avoided by division of the interval of integration to a finite number of local intervals, in each of which the complex logarithm can be localized in one of its branches. Interestingly, the complex multiplicative integral became a multivalued function. Some basic properties of this integral are considered. In particular, it is proved that this integral and the complex multiplicative derivative are bonded in a kind of fundamental theorem.
SourceTWMS Journal Of Applied And Engineering Mathematics
The following license files are associated with this item: